Uniform complexity of approximating hypergeometric functions with absolute error

Zilin Du, Chee Yap

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationProceedings of the 7th Asian Symposium on Computer Math (ASCM 2005) Korea Institute for Advanced Study, Seoul. Dec. 8 - 10, 2005
EditorsS Pae, H Park
Pages246-249
StatePublished - 2006

Cite this

Du, Z., & Yap, C. (2006). Uniform complexity of approximating hypergeometric functions with absolute error. In S. Pae, & H. Park (Eds.), Proceedings of the 7th Asian Symposium on Computer Math (ASCM 2005) Korea Institute for Advanced Study, Seoul. Dec. 8 - 10, 2005 (pp. 246-249)

Uniform complexity of approximating hypergeometric functions with absolute error. / Du, Zilin; Yap, Chee.

Proceedings of the 7th Asian Symposium on Computer Math (ASCM 2005) Korea Institute for Advanced Study, Seoul. Dec. 8 - 10, 2005. ed. / S Pae; H Park. 2006. p. 246-249.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Du, Z & Yap, C 2006, Uniform complexity of approximating hypergeometric functions with absolute error. in S Pae & H Park (eds), Proceedings of the 7th Asian Symposium on Computer Math (ASCM 2005) Korea Institute for Advanced Study, Seoul. Dec. 8 - 10, 2005. pp. 246-249.
Du Z, Yap C. Uniform complexity of approximating hypergeometric functions with absolute error. In Pae S, Park H, editors, Proceedings of the 7th Asian Symposium on Computer Math (ASCM 2005) Korea Institute for Advanced Study, Seoul. Dec. 8 - 10, 2005. 2006. p. 246-249
Du, Zilin ; Yap, Chee. / Uniform complexity of approximating hypergeometric functions with absolute error. Proceedings of the 7th Asian Symposium on Computer Math (ASCM 2005) Korea Institute for Advanced Study, Seoul. Dec. 8 - 10, 2005. editor / S Pae ; H Park. 2006. pp. 246-249
@inbook{7491a46272d748c7bde7333e8711f1ae,
title = "Uniform complexity of approximating hypergeometric functions with absolute error",
author = "Zilin Du and Chee Yap",
year = "2006",
language = "English (US)",
pages = "246--249",
editor = "S Pae and H Park",
booktitle = "Proceedings of the 7th Asian Symposium on Computer Math (ASCM 2005) Korea Institute for Advanced Study, Seoul. Dec. 8 - 10, 2005",

}

TY - CHAP

T1 - Uniform complexity of approximating hypergeometric functions with absolute error

AU - Du, Zilin

AU - Yap, Chee

PY - 2006

Y1 - 2006

M3 - Chapter (peer-reviewed)

SP - 246

EP - 249

BT - Proceedings of the 7th Asian Symposium on Computer Math (ASCM 2005) Korea Institute for Advanced Study, Seoul. Dec. 8 - 10, 2005

A2 - Pae, S

A2 - Park, H

ER -